# SDR CALA2013090691090

- Difficulty date: September 6, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,714 hours, 14,745 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1219 FRAME UPPER T-FLANGE CORRODED RBL 6.  R&R T CAP STATION 1219 IAW B767-300 SRM 51-40-02 & DRAWING 146T0250 REV H TIMCO GSO NR 25540.
